Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2012, Article ID 810428, 5 pages
http://dx.doi.org/10.1155/2012/810428
Case Report

Bilateral De Quervain Syndrome after Aromatase Inhibitor Administration: A Case Report and Review of the Literature

1Department of Medical Oncology, BOC Oncology Centre, Nicosia, 2006 Strovolos, Cyprus
2First Department of Medical Oncology, Saint Savvas Anticancer Hospital, Athens, Greece
3First Orthopedic Surgery Department, Evangelismos Hospital, Athens, Greece
4Department of Radiation Oncology, BOC Oncology Centre, Nicosia, 2006 Strovolos, Cyprus
5Medical Oncology Unit, Hipokrateion Hospital, Athens, Greece

Received 18 November 2011; Accepted 1 February 2012

Academic Editor: Faustino R. Pérez-López

Copyright © 2012 Konstantinos Papadimitriou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Aromatase inhibitors are widely used as one of the main treatment options of both early and advanced hormone receptor-positive breast cancer in postmenopausal women. Unfortunately, musculoskeletal symptoms are often presented in patients treated with aromatase inhibitors (AIs), and, although the pathogenesis is unknown, postulated mechanisms have been described. Herein, to our knowledge, we present the first report of bilateral De Quervain syndrome related with AIs therapy with a review of the relevant literature.